# SDR CALA2025101009902

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: D5744356121039
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E RIB 15 HAS CRACKED SMALL ANGLE AT INNER BOT TOM CORNER.  REMOVED AND REPLACED RH WING FIXED L/E RIB 15 ATTACHED ANGLE IAW A319 SRM 51-42-11-001.
